# SDR SWAA2022092676610

- Difficulty date: August 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242D IS BROKEN. / [01] IDENTIFIED FLOOR PANEL 242D MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 6 TABLE 6. DAMAGE AT DISCREPANT LOCATION EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.F. DAMAGE IS REPAIRABLE PER SRM 53-00-50-2R-1  REMOVED 3 EACH INSERTS TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARAGRAPH 3.B  REMOVED AN AREA OF UPPER SKIN DAMAGE THAT MEASURES 2.0'X 6.0'; AND REMOVED LOOSE PIECES OF CORE. CLEANED AREA IAW SRM 53-00-50-2R-1 PARAGRAPH 3.A;C-F. OKAY TO APPLY POTTING COMPOUND TO EXPOSED CORE.;[02] VALIDATED REPAIR PER SRM 53-00-50-2R-1;[[08] INSTALLED REPAIR PLIES USING BMS 8-201TY3 LOT#AK2EP8210K; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2438 CAL DUE 03/2023 IAW SRM 53-00-50-2R-1 PARA 3K-L.;[09] INSPECTED AND VERIFIED CORRECTIVE ACTION 8. 5X5 LEAK CHECK PASSED PER SRM 53-00-50-2R-1.;[10] CURED REPAIR PLIES USING THERMOMETER ID:ATS2208 CAL DUE 10/2022 IAW SRM 53-00-50-2R-1 PARA 3M.;[11] REMOVED VACUUM BAG TRIMMED AND INSPECTED REPAIR; NO DEFECTS NOTED. IAW SRM 53-00-50-2R-1 PAR 3.M.(1);[12] VERIFIED CORRECTIVE ACTIONS 10-11;[13] INSTALLED INSERTS USING BMS 5-107 LOT#AK1KP9159K; CURED WITH THERMOMETER ID:ATS2208 CAL DUE 10/2022 IAW SRM 53-00-50-2R-1 PARA 3.N AND BOEING DWG147A5810-345.;[14] VERIFIED CORRECTIVE ACTION #13
